MAUDE Adverse Event Report: COOPERSURGICAL, INC. MITYONE MUSHROOM CUP

COOPERSURGICAL, INC. MITYONE MUSHROOM CUP
Model Number 10067
Health Effect - Clinical Codes Vaginal Mucosa Damage (2124); Cephalohematoma (2599)
Date of Event 03/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Coopersurgical , inc.Is currently investigating the reported condition.
 
Event or Problem Description
Report submitted by (b)(6).We have received an incident report again from one of the ministry of health hospital on our mityone vacuum assisted delivery system 10067.Kindly find the attached letter from moh and advise us to solve the issue at the earliest.The important points are as follows.Faulty pressure building mechanism.Increased cephalhematoma.Please note that, the annual tender 2021-2022 is in process and it is very important for us to solve the issue as early as possible to secure our order for this year.We are planning to meet the end users in sohar hospital on coming sunday and it will be great if you can advise us the possible reasons for the mentioned problems before that.Follow-up initiated for additional info.04/19/2021- per update- incident details surrounding event the vacuum releases automatically.Increased cervical & vaginal tear.Increased number of cephalhematoma.Patient/gamete/embryo status- increased cephalhematoma.Patient injury.Mityone mushroom cup 10067.E-complaint- (b)(4).
 
Event or Problem Description
Report submitted by arabian medical devices llc: we have received an incident report again from one of the (b)(6) hospital on our mityone vacuum assisted delivery system 10067.The important points are as follows: 1.Faulty pressure building mechanism.2.Increased cephalhematoma.Follow-up: 1.The vacuum releases automatically.2.Increased cervical & vaginal tear.3.Increased number of cephalhematoma.1216677-2021-00090-1 mityone mushroom cup 10067, e-complaint: (b)(4).
 
Additional Manufacturer Narrative
Investigation: no sample returned.Review dhr.Analysis and findings: complain: (b)(4).Distribution history: the complaint products were manufactured at csi.Manufacturing record review: dhr-10067 -271730 was reviewed and no abnormalities were noted.Incoming inspection review: incoming inspection record review not applicable to this product.Service history record: service history not applicable for this product.Historical complaint review: a review of the 2-year complaint history showed similar reported complaint conditions.None were against the lot number: 271730.Product receipt: the complaint product was not returned to csi.Visual evaluation: a physical device evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Functional evaluation: an evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Root cause: root cause not applicable as the complaint condition was not confirmed.Correction and/or corrective action: no corrective actions applicable at this time.Coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary.No further training required at this time.Was the complaint confirmed? no.

Brand Name
MITYONE MUSHROOM CUP
Common Device Name
MITYONE MUSHROOM CUP
Manufacturer (Section D)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651665
MDR Report Key11795284
Report Number1216677-2021-00090
Device Sequence Number16374170
Product Code HDB
UDI-Device Identifier00888937003123
UDI-Public888937003123
Combination Product (Y/N)N
Initial Reporter CountryMU
PMA/510(K) Number
K890307
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10067
Device Catalogue Number10067
Device Lot Number271730
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/14/2021
Supplement Date Received by Manufacturer04/14/2021
Initial Report FDA Received Date05/08/2021
Supplement Report FDA Received Date02/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown